# SDR AALA201703319005

- Difficulty date: March 30, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 1,153 hours, 416 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Condition: Open
- Location: Row 13def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT CONTAINER IS OPEN.  FOUND UNLACED.   THE LIFE RAFT IATROW 13DEF,  INSTALLED A NEW LIFE RAFT.
